# SDR CALA2014112492741

- Difficulty date: November 13, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 99,343 hours, 11,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL CATEGORY B EXTERNAL SKIN DOUBLER INSTALLED STATION 560 - 580 STRINGER 44L - 45L IAW SRM 53-00-01 REV 91.  DOUBLER REQUIRES LFEC INSPECTION WITHIN 1500 FLIGHT CYCLES & HFEC WITHIN 6000 FLIGHT CYCLES IAW SRM 53-00-01 REPAIR 1 PAGE 213.  CF 9204 IS A PERMANENT REPAIR PROVIDED THE RE-INSPECTIONS REQUIRED IAW PART 2 OF ECRA 5330-0 4942 ARE ACCOMPLISHED, OVER ON MF4727.  REMOVED HARD TIME LIMITS FROM THIS CF.
